MathSciNet Relay Station
MathSciNet bibliographic data
MR1887537 60H05 (60H15)
Kubilius, K. The existence and uniqueness of the solution of an integral equation driven by a $p$-semimartingale of special type. Stochastic Process. Appl. 98 (2002), no. 2, 289–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement